# SDR UALA2012071103725

- Difficulty date: July 7, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Aircraft time: 61,135 hours, 22,858 cycles
- Engine: Iae V2527A5
- System (JASC): 2350 · Audio Integrating System
- Part: Speaker
- Condition: Failed
- Location: Aft Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT TO AFT GALLEY COMM ALERT INOP.  PA ALSO INOP AFT GALLEY.  REPLACED AFT GALLEY LOUD SPEAKER, OPS CHECKED OK.
